# SDR IPXA2017080420134

- Difficulty date: July 26, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,798 hours, 12,011 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: AGA79843
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, STA 1967 BILGE BULKHEAD SUPPORT CRACKED AND CORRODED. REMOVED FABRICATED AND INSTALLED REPLACEMENT ANGLE PER DWG AGA7984 AND SRM 51-35-01. (MINOR)
